# SDR GTIA2020052135184

- Difficulty date: May 21, 2020
- Submitted: May 21, 2020
- Operation: Air carrier
- Aircraft: N635NK
- Make and model: Airbus A320-232
- Aircraft serial: 6383
- Aircraft time: 21,110 hours, 9,436 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR DOOR REQUIRES SERVICING-SERVICED R1 DOOR ASSIST TO PROPER LEVEL IAW AMM 51-10-00
